# SDR RIVA0000004

- Difficulty date: February 16, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N364PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21107
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Flap
- Part time: 47,116 hours, 34,824 cycles
- Component: Aileron Assembly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SKIN OF LT OTBD AILERON AT WBL 540.2 INCHES BEHIND FRONT SPAR.  INSTALLED FLUSH PATCH REPAIR DOCUMENTED IN THE BOEING SRM 57-50-5.  REMOVED DAMAGED SECTION OF SKIN.  FABRICATED DOUBLER AND FILLER FROM .020 INCH 7075 T-6 ALUM.  APPLIED PROTECTIVE TREATMENT IAW BSRM 51-10-2.  INSTALLED DOUBLER AND FILLER MAKING A FAYING SEAL SURFACE SEAL.  WEIGHT REPAIRED PARTS, TRIMMED OUT MATERIAL AND RIVETS.  AILERON REBALANCING NOT REQUIRED PER CALCULATIONS COMPLETED IAW BSRM 51-80.  NO WEIGHT AND BALANCE CHANGE.  (X)
